# SDR SWAA2018012919360

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 56,783 hours, 33,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 63551101
- Part serial: 0303A
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE LATCH BROKEN.  R&R SLIDE ASSEMBLY IAW MT.
